A 24-year-old female asked:
Disclaimer

i was on birth control patch for the first time and i used plan b on the week i had berly started.i am now 4 days late.why am i not getting my period?

1 doctor answer
Dr. Vahe Yetimyan
50 years experience General Practice
Plan b: can alter the cycles up to 3 months.
Answered on Aug 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Not likely: The nonactive week is the flow week so it is unlikely (but not impossible).
1
1 thank
A 25-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Unprotected?: You are most fertile 10-14 days after the start of your last period. Any unprotected intercourse with ejaculation, will ultimately lead to pregnancy. ... Read More
A 18-year-old member asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
If no missed pills: could be due to thinning of the uterine lining, with little or no flow each cycle. If missed pills or unsure a pregnancy test could be reassuring, pri ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Carline Louis-Jacques
32 years experience Obstetrics and Gynecology
Plan B period affect: Plan B is 85% effective so pregnancy risk is low. I would recommend that you start your pills now. . Even if you were to be pregnant, the Pill has n ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month